# SDR USAA050644

- Difficulty date: May 8, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 53150213646LF
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - ANGLE, 0.9 INCH WIDE X 1.3 INCHES LONG X .025 INCH DEEP, CORROSION; LEVEL 2; TASK C53-242-02, FLOORBEAM AT RBL 60 APROX, STA 1320, FABED PARTS ON TR 513602 AND TR 513603 IAW TYP REP AND SRM.  (K)
